Results 31 to 40 of about 2,185 (102)

On LCK solvmanifolds with a property of Vaisman solvmanifolds

open access: yesComplex Manifolds, 2022
The purpose in this paper is to determine a locally conformal Kähler solvmanifold such that the nilradical of the solvable Lie group is constructed by a Heisenberg Lie group.
Sawai Hiroshi
doaj   +1 more source

Tian's invariant of the Grassmann manifold [PDF]

open access: yesJournal of Geometric analysis, 16 (3), 2006, p.523-533, 2016
We prove that Tian's invariant on the complex Grassmann manifold $G_{p, q}(\mathbb{C})$ is equal to $1/(p+q)$.
arxiv   +1 more source

On the integrability of a K‐conformal killing equation in a Kaehlerian manifold

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 14, Issue 3, Page 525-531, 1991., 1991
We show that necessary and sufficient condition in order that K‐ conformal Killing equation is completely integrable is that the Kaehlerian manifold K2m(m > 2) is of constant holomorphic sectional curvature.
Kazuhiko Takano
wiley   +1 more source

Harmonic-Killing vector fields

open access: yes, 2002
In this paper we consider the harmonicity of the 1-parameter group of local infinitesimal transformations associated to a vector field on a (pseudo-) Riemannian manifold to study this class of vector fields, which we call harmonic-Killing vector fields ...
C. Dodson   +2 more
semanticscholar   +1 more source

Toric extremal Kähler-Ricci solitons are Kähler-Einstein

open access: yesComplex Manifolds, 2017
In this short note, we prove that a Calabi extremal Kähler-Ricci soliton on a compact toric Kähler manifold is Einstein. This settles for the class of toric manifolds a general problem stated by the authors that they solved only under some curvature ...
Calamai Simone, Petrecca David
doaj   +1 more source

K\"ahler manifolds with negative holomorphic sectional curvature, K\"ahler-Ricci flow approach

open access: yes, 2017
Recently, Wu-Yau and Tosatti-Yang established the connection between the negativity of holomorphic sectional curvatures and the positivity of canonical bundles for compact K\"ahler manifolds.
Nomura, Ryosuke
core   +1 more source

On the three‐dimensional CR‐submanifolds of the six‐dimensional sphere

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 14, Issue 4, Page 675-678, 1991., 1990
We show that the six‐dimensional sphere does not admit three‐dimensionel totally umbilical proper CR‐submanifolds.
M. A. Bashir
wiley   +1 more source

An a priori C0-estimate for the Fu-Yau equation on compact almost astheno-Kähler manifolds

open access: yesComplex Manifolds, 2022
We investigate the Fu-Yau equation on compact almost astheno-Kähler manifolds and show an a priori C0-estiamte for a smooth solution of the equation.
Kawamura Masaya
doaj   +1 more source

Estimates for a function on almost Hermitian manifolds

open access: yesComplex Manifolds, 2021
We study some estimates for a real-valued smooth function φ on almost Hermitian manifolds. In the present paper, we show that ∂∂∂̄ φ and ∂̄∂∂̄ φ can be estimated by the gradient of the function φ.
Kawamura Masaya
doaj   +1 more source

Global symplectic coordinates on gradient Kaehler-Ricci solitons

open access: yes, 2012
A classical result of D. McDuff asserts that a simply-connected complete Kaehler manifold $(M,g,\omega)$ with non positive sectional curvature admits global symplectic coordinates through a symplectomorphism $\Psi: M\rightarrow R^{2n}$ (where $n$ is the ...
A Loi   +10 more
core   +1 more source

Home - About - Disclaimer - Privacy